Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 71, NWS Atlanta, GA

March 21, 2017Barrow County, Jackson County, Oconee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 21, 2017, 7:24 PM EDT for Barrow County, Jackson County, Oconee County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2017, 7:24 PM EDT (23:24 UTC)
Expired
Mar 21, 2017, 8:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Barrow County, GA, Jackson County, GA, Oconee County, GA

The radar

The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 7:35 PM EDTHAIL 14 Sw Arcade, GALOCAL FARM REPORTED ONE INCH HAIL ALONG FINCH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 3:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

530 
WUUS52 KFFC 212324
SVRFFC
GAC013-157-219-220000-
/O.NEW.KFFC.SV.W.0071.170321T2324Z-170322T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
724 PM EDT TUE MAR 21 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Oconee County in northeastern Georgia...
  Southeastern Barrow County in north central Georgia...
  South central Jackson County in northeastern Georgia...

* Until 800 PM EDT

* At 723 PM EDT, a severe thunderstorm was located near Statham, or
  near Jefferson, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Winder, Jefferson, Statham, Arcade, Bogart and Bear Creek
  Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3406 8346 3401 8350 3398 8350 3397 8354
      3395 8352 3390 8355 3401 8374 3412 8366
TIME...MOT...LOC 2323Z 286DEG 24KT 3402 8361 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
918 
WWUS52 KFFC 212347
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
747 PM EDT TUE MAR 21 2017

GAC013-157-219-220000-
/O.CON.KFFC.SV.W.0071.000000T0000Z-170322T0000Z/
Oconee GA-Barrow GA-Jackson GA-
747 PM EDT TUE MAR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN OCONEE...EAST CENTRAL BARROW AND SOUTH CENTRAL
JACKSON COUNTIES...

At 747 PM EDT, a severe thunderstorm was located over Oconee Heights,
or over Athens, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Statham, Arcade, Bogart and Bear Creek Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3406 8346 3401 8350 3398 8350 3397 8354
      3395 8352 3390 8355 3393 8360 3408 8355
TIME...MOT...LOC 2347Z 286DEG 24KT 3397 8342 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 3:35 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Mar 21, 3:35 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Tue Mar 21 2017

A cold front is currently situated along the GA/TN border. This
boundary will continue to sag southward overnight and Wednesday.
Still monitoring conditions for potentially severe weather late this
afternoon amd evening.

18Z FFC sounding shows very steep mid level lapse rates in place
along with ~1500 j/kg of surface based CAPE. However, moisture is
the column is lacking. Have seen some cu pop this afternoon, and
even with the favorable conditions, convection has not fired. Matter
of fact, weak showers that developed across south central TN
diminished as they moved southward.

The hi-res models are now developing some isold/sct convection out
ahead of the main complex late this afternoon. However, the main
system will be related to the complex currently pushing south across
western TN. Models continue to evolve this into a MCS that moves
across northern GA during the early evening hours. The hi-res models
keep most of the activity north of the Interstate 20 corridor. The
main mode of any severe weather that develops will be large hail and
damaging wind gusts.

Even now, there isn't much convergence along the frontal boundary.
Do expect shra/tsra to diminish overnight with the loss of heating
and any mid level support. With little surface moisture and lacking
frontal forcing on Wednesday, so have removed pops.

NListemaa

.LONG TERM /Thursday through Tuesday/...

Medium-range models continue to show a progressive pattern through
the extended forecast period. General timing of the various features
translating through the flow will vary somewhat from run-to-run,
however 12Z run does not show significant deviation from the
previous cycle, and little change was made to the Long Term Forecast
grids at this time. Please see the previous Long Term Forecast
Discussion below.

20

Previous LONG TERM Discussion /Wednesday Night through Monday/...

A front will cross the region Wednesday with strong high pressure
building in from the north. Given some mid-level impulses and
residual moisture within the column, some model solutions are
hinting at scattered showers through Thursday. Kept a schc pop to
account for this with the understanding that the apparent high
will likely win out, limiting precipitation coverage overall. So,
anticipate cloudy skies and much cooler temperatures Thursday
under northeast/easterly flow. Temperatures may run 10 degrees or
so below normal..in the low/mid 50s in north GA and around 60
within central GA.

Mid-level ridging will cross the region with the surface high
staying locked into place across north/northeast GA through much
of Friday. This will keep temperatures around climo for Friday.
The high will move out to sea Friday night into Saturday allowing
return flow to develop. Given this, we expect dry conditions
Friday through much of Saturday ahead of the next storm system.

A potent closed low will drop out of the Rockies and
quickly move east through the weekend. The models have
started to slow this feature the last couple of runs and also a
weakening trend has been noted. A front will approach from the
west late Saturday and slowly drape across northern GA before
becoming washed out Sunday night. Given the upper level support is
weakening with a broad surface boundary, feeling the overall
coverage and intensity of any thunderstorm activity is waning at
this point.

Another weak impulse will approach Monday afternoon, helping to
initiate shower activity across the residual boundary in north
GA. From this, you might gain the perspective that central
GA will likely see little in the way of precipitation amounts
through the long term...and you would be correct as much of the
dynamics will be lofted to the north.

Above normal temperatures expected through most of the long term,
apart from cooler airmass Thursday into early Friday.

26

&&

.AVIATION...
18Z Update...

Cold front will continue to sag south overnight and into early
Wednesday. A large area of shra/tsra is expected across portions
of north GA late this afternoon and evening. Not confident that
the thunderstorms will make it as far south as ATL, but am
hesitant to remove them from the TAF. MVFR conditions possible
overnight, but VFR cigs/vsbys expected for the afternoon on
Tuesday.

//ATL Confidence...18Z Update...

High confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  71  43  54 /  60  10  20  20
Atlanta         57  72  47  54 /  40  10  20  20
Blairsville     50  66  38  51 /  70  10  20  20
Cartersville    54  68  45  55 /  50  10  20  20
Columbus        60  79  54  61 /  10  10  20  20
Gainesville     55  70  43  52 /  60  10  20  20
Macon           60  76  50  57 /  10  10  20  20
Rome            54  67  44  57 /  50  10  20  20
Peachtree City  55  73  48  55 /  20  10  20  20
Vidalia         62  75  51  58 /  10  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 11 PM EDT this evening for the
following zones: Banks...Barrow...Bartow...Catoosa...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Dade...Dawson...DeKalb...
Douglas...Fannin...Floyd...Forsyth...Gilmer...Gordon...Greene...
Gwinnett...Hall...Henry...Jackson...Lumpkin...Madison...Morgan...
Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Polk...Rockdale...South Fulton...
Taliaferro...Towns...Union...Walker...Walton...White...
Whitfield...Wilkes.

&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...NListemaa
Hazardous weather outlook, Mar 21, 12:00 PM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1200 PM EDT Tue Mar 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1200 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered strong to severe thunderstorms are likely across portions
of north Georgia this afternoon through the evening hours. A few of
these storms could produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of thunderstorms across north Georgia Saturday
through Sunday.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 21, 6:56 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT TUE MAR 21 2017

GAZ024-212345-
Banks GA-
656 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BANKS COUNTY UNTIL 745
PM EDT...

At 656 PM EDT...a strong thunderstorm was over Baldwin, or 9 miles
south of Clarkesville...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Homer, Baldwin, Raoul, Pinefield Crossroads and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3448 8347 3446 8340 3445 8339 3431 8352
      3443 8362 3445 8360 3445 8359 3449 8355
      3449 8354
TIME...MOT...LOC 2256Z 314DEG 17KT 3448 8354

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 21, 7:09 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT TUE MAR 21 2017

GAZ022-023-033-034-220000-
Hall GA-North Fulton GA-Forsyth GA-Gwinnett GA-
709 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...NORTH
FULTON...FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 800 PM EDT...

At 709 PM EDT...a strong thunderstorm was over Drew, or near
Cumming...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cumming, Sugar Hill, Suwanee, Buford, Rest Haven, Drew, Buford
Dam-Lake Lanier Parks, Coal Mountain, Brookwood, Hightower, Aqualand
Park, Ducktown and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3422 8393 3402 8403 3415 8430 3419 8428
      3419 8426 3423 8426 3432 8422
TIME...MOT...LOC 2309Z 303DEG 15KT 3421 8420

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 21, 7:13 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT TUE MAR 21 2017

GAZ025-035-220000-
Jackson GA-Barrow GA-
713 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND BARROW COUNTIES UNTIL
800 PM EDT...

At 713 PM EDT...a strong thunderstorm was near Winder...moving east
at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Winder, Jefferson, Statham, Arcade, Hoschton and Pendergrass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3401 8379 3415 8372 3415 8355 3397 8354
TIME...MOT...LOC 2313Z 281DEG 19KT 3405 8369

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 21, 7:17 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT TUE MAR 21 2017

GAZ034-035-037-047-220000-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
717 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WALTON...SOUTHWESTERN BARROW...
SOUTHEASTERN GWINNETT AND WESTERN OCONEE COUNTIES UNTIL 800 PM EDT...

At 717 PM EDT...a strong thunderstorm was over Windsor, or 8 miles
northwest of Monroe...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monroe, Loganville, Dacula, North High Shoals, Between, Good Hope,
Ebenezer, Bold Springs, Windsor, Harbin, Nicholasville, Youth,
Pannell, Campton and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3385 8349 3373 8357 3369 8360 3379 8394
      3397 8388
TIME...MOT...LOC 2317Z 287DEG 30KT 3386 8383

HAIL...0.25IN
WIND...40MPH
Local storm report, Mar 21, 7:22 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             BLUE RIDGE              34.86N  84.32W
03/21/2017  M1.00 INCH       FANNIN             GA   PUBLIC

            PENNY TO QUARTER SIZED HAIL REPORTED IN BLUE RIDGE.

&&

EVENT NUMBER FFC1700266

KS
Local storm report, Mar 21, 7:23 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             1 ESE JEFFERSON         34.11N  83.55W
03/21/2017  E1.00 INCH       JACKSON            GA   PUBLIC

            PUBLIC REPORTED QUARTER-SIZED HAIL IN OUTSIDE HOME IN
            JEFFERSON... GA.

&&

EVENT NUMBER FFC1700267

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:40 PM EDTSpecial Weather StatementFFCBanks50 min
Mar 21, 3:50 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White40 min
Mar 21, 4:08 PM EDTSpecial Weather StatementFFCLumpkin52 min
Mar 21, 4:23 PM EDTSpecial Weather StatementFFCChattooga37 min
Mar 21, 4:29 PM EDTSevere Thunderstorm WarningFFCHall, White46 min
Mar 21, 4:36 PM EDTSpecial Weather StatementFFCWhitfield39 min
Mar 21, 4:57 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield33 min
Mar 21, 4:58 PM EDTSpecial Weather StatementFFCUnion47 min
Mar 21, 5:04 PM EDTFlash Flood WarningFFCHall, White6 hr
Mar 21, 5:09 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union51 min
Mar 21, 5:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White47 min
Mar 21, 5:18 PM EDTSevere Thunderstorm WarningFFCDade, Walker18 min
Mar 21, 5:24 PM EDTSpecial Weather StatementFFCMurray36 min
Mar 21, 5:41 PM EDTSevere Thunderstorm WarningFFCLumpkin, White49 min
Mar 21, 5:44 PM EDTSpecial Weather StatementFFCDade31 min
Mar 21, 5:52 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union38 min
Mar 21, 5:59 PM EDTSevere Thunderstorm WarningFFCBanks46 min
Mar 21, 6:06 PM EDTFlash Flood WarningFFCDade, Walker6 hr
Mar 21, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin24 min
Mar 21, 6:07 PM EDTSevere Thunderstorm WarningFFCDade, Walker23 min
Mar 21, 6:20 PM EDTFlash Flood WarningFFCLumpkin, Union, White6 hr
Mar 21, 6:27 PM EDTSpecial Weather StatementFFCJackson33 min
Mar 21, 6:28 PM EDTSpecial Weather StatementFFCWalker32 min
Mar 21, 6:28 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union47 min
Mar 21, 6:31 PM EDTSpecial Weather StatementFFCWhite44 min
Mar 21, 6:33 PM EDTSevere Thunderstorm WarningFFCFannin42 min
Mar 21, 6:38 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker37 min
Mar 21, 6:53 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison52 min
Mar 21, 6:56 PM EDTSpecial Weather StatementFFCBanks49 min
Mar 21, 7:08 PM EDTSevere Thunderstorm WarningFFCMadison37 min
Mar 21, 7:09 PM EDTSpecial Weather StatementFFCForsyth51 min
Mar 21, 7:11 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more49 min
Mar 21, 7:13 PM EDTSpecial Weather StatementFFCJackson47 min
Mar 21, 7:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
Mar 21, 7:17 PM EDTSpecial Weather StatementFFCWalton43 min
Mar 21, 7:21 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe24 min
Mar 21, 7:33 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton42 min
Mar 21, 7:35 PM EDTSpecial Weather StatementFFCBanks25 min
Mar 21, 7:37 PM EDTSpecial Weather StatementFFCGilmer, Murray23 min
Mar 21, 7:41 PM EDTSpecial Weather StatementFFCDawson34 min
Mar 21, 7:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray34 min
Mar 21, 7:45 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe45 min
Mar 21, 7:48 PM EDTSpecial Weather StatementFFCLumpkin, White27 min
Mar 21, 7:48 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.